# SDR UPS01835039

- Difficulty date: January 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 LT AFT PRESSURE BULKHEAD STA 1766 APPROX L11L IS CRACKED.  REPAIRED AREA IAW DAC DWG SRO 8530007.
